# SDR ABXA9600641

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Boss
- Part number: 5759101
- Condition: Corroded
- Location: Lt Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, LEFT MAIN LANDING GEAR ATTACH PIN FOUND TO BE LOOSE.  FOUND LEFT MAIN LANDING GEAR ACTUATOR ATTACH BOSS CORRODED.  REPAIRED IAW REA D832-16660-MR.
